MathSciNet Relay Station
MathSciNet bibliographic data
MR2333334 49J40 (26A48 47J20 65K10)
Bai, Min-Ru; Zhou, Shu-Zi; Ni, Gu-Yan On the generalized monotonicity of variational inequalities. Comput. Math. Appl. 53 (2007), no. 6, 910–917.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement